Linear kompakte Moduln und Ringe. II.

Horst Leptin

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 289-327
  • ISSN: 0025-5874; 1432-1823

How to cite


Leptin, Horst. "Linear kompakte Moduln und Ringe. II.." Mathematische Zeitschrift 66 (1956/57): 289-327. <>.

author = {Leptin, Horst},
journal = {Mathematische Zeitschrift},
pages = {289-327},
title = {Linear kompakte Moduln und Ringe. II.},
url = {},
volume = {66},
year = {1956/57},

AU - Leptin, Horst
TI - Linear kompakte Moduln und Ringe. II.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 289
EP - 327
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.